☰ Menu
The HeldenFiles Online

CBS Fall Premiere Dates

By admin Published: July 18, 2007

Subject to change, of course, after the jump ...

Here's the skinny on the fall stuff, excluding backup shows:

CBS today announced plans for the premieres of its new and returning series which includes the early debut of its freshman reality series KID NATION, as well as SURVIVOR: CHINA and most of its Sunday lineup during the week of Sept. 17. The Network will launch the remainder of its schedule beginning Monday, Sept. 24, the official start of the 2007-2008 season.

CBS's new reality series KID NATION premieres Wednesday, Sept. 19 (8:00-9:00 PM, ET/PT) followed the next night with the debut of SURVIVOR: CHINA, Thursday, Sept. 20 (8:00-9:00 PM, ET/PT).

Premiering on Sunday, Sept. 23 are the 40th season of 60 MINUTES, the longest running and highest rated newsmagazine (7:00-8:00 PM, ET/PT), the fifth season of COLD CASE (9:00-10:00 PM, ET/PT) and sophomore drama SHARK in its new time period (10:00-11:00 PM, ET/PT).

VIVA LAUGHLIN, the new mystery drama with music, will have a special preview on Thursday, Oct. 18 (10:00-11:00 PM, ET/PT) following CSI before moving to its regular Sunday (8:00-9:00 PM, ET/PT) time period on Oct. 21 to take advantage of a two week window in the schedule without football overruns.

CBS's new season rollout begins in earnest on Monday, Sept. 24 with the third season debut of HOW I MET YOUR MOTHER (8:00-8:30 PM, ET/PT), the series premiere of the new comedy THE BIG BANG THEORY (8:30-9:00 PM, ET/PT), the fifth season premiere of television's Number One comedy TWO AND A HALF MEN (9:00-9:30 PM, ET/PT), the return of last season's Number One new comedy RULES OF ENGAGEMENT (9:30-10:00 PM, ET/PT) and the sixth season premiere of CSI: MIAMI (10:00-11:00 PM, ET/PT), the night's Number One drama.

NCIS begins its fifth season on Tuesday, Sept. 25 (8:00-9:00 PM, ET/PT), followed by the third season premiere of THE UNIT (9:00-10:00 PM, ET/PT) and the series debut of CANE (10:00-11:00 PM, ET/PT).

CBS premieres its Wednesday dramas on Sept. 26 with the third season of CRIMINAL MINDS (9:00-10:00 PM, ET/PT) and the fourth season premiere of CSI: NY (10:00-11:00 PM, ET/PT).

Television's Number One scripted program, CSI: CRIME SCENE INVESTIGATION, returns for its eighth season on Thursday, Sept. 27 (9:00-10:00 PM, ET/PT), followed by the sixth season premiere of WITHOUT A TRACE (10:00-11:00 PM, ET/PT) which returns to its former time period.

The Network's top rated Friday lineup returns on Sept. 28 with the third season premiere of GHOST WHISPERER (8:00-9:00 PM, ET/PT), the debut of the new drama MOONLIGHT (9:00-10:00 PM, ET/PT), followed by the fourth season premiere of NUMB3RS (10:00-11:00 PM, ET/PT).

48 HOURS MYSTERY returns for a new season on Saturday, Sept. 29 (10:00-11:00 PM, ET/PT).

CBS's 2007-2008 Premiere Dates

Wednesday, Sept. 19
8:00-9:00 PM KID NATION (Series Premiere)

Thursday, Sept. 20
8:00-9:00 PM SURVIVOR: CHINA (15th Installment Premiere)

Sunday, Sept. 23
7:00-8:00 PM 60 MINUTES (40th Season Premiere)
9:00-10:00 PM COLD CASE (5th Season Premiere)
10:00-11:00 PM SHARK (2nd Season Premiere)

Monday, Sept. 24
8:00-8:30 PM HOW I MET YOUR MOTHER (3rd Season Premiere)
8:30-9:00 PM THE BIG BANG THEORY (Series Premiere)
9:00-9:30 PM TWO AND A HALF MEN (5th Season Premiere)
9:30-10:00 PM RULES OF ENGAGEMENT (2nd Season Premiere)
10:00-11:00 PM CSI: MIAMI (6th Season Premiere)

Tuesday, Sept. 25
8:00-9:00 PM NCIS (5th Season Premiere)
9:00-10:00 PM THE UNIT (3rd Season Premiere)
10:00-11:00 PM CANE (Series Premiere)

Wednesday, Sept. 26
9:00-10:00 PM CRIMINAL MINDS (3rd Season Premiere)
10:00-11:00 PM CSI: NY (4th Season Premiere)

Thursday, Sept. 27
9:00-10:00 PM CSI: CRIME SCENE INVESTIGATION (8th Season Premiere)
10:00-11:00 PM WITHOUT A TRACE (6th Season Premiere)

Friday, Sept. 28
8:00-9:00 PM GHOST WHISPERER (3rd Season Premiere)
9:00-10:00 PM MOONLIGHT (Series Premiere)
10:00-11:00 PM NUMB3RS (4th Season Premiere)

Saturday, Sept. 29
10:00-11:00 PM 48 HOURS MYSTERY (Season Premiere)

Thursday, Oct. 18
10:00-11:00 PM VIVA LAUGHLIN (Special Preview)

Sunday, Oct. 21
8:00-9:00 PM VIVA LAUGHLIN (Time Period Premiere)

The HeldenFiles Online Archives




Heldenfels' mailbag

Prev Next